# SDR DALA2015081605001

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1041-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WINDOW RING PAN UPPER /AFT CORNER BETWEEN BS 1041-1060, AND 1231-1250. DAMAGE WAS REMOVED, NDT INSPECTION CHECK, NO CRACKS. ANGLES AND SHIMS WERE FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-30-5, SRM 53-05, FIG 122 AND ER/AS 487747-14MA, REV A, 493648-14MA, REV A.
